Alert archive / Indiana / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 54, NWS Indianapolis, IN

April 19, 20114 counties in Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Apr 19, 2011, 4:27 AM EDT for 4 counties in Indiana. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 19, 2011, 4:27 AM EDT (08:27 UTC)
Expired
Apr 19, 2011, 5:15 AM EDT
In force
48 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Greene County, IN, Lawrence County, IN, Martin County, IN, Monroe County, IN

The radar

The Indianapolis radar (KIND), 87 km from the middle of the area, began a volume at 08:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 8.5 hours before the alert went out and 222 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2011-04-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2011-04-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 194 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1035 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
194 m²/s²
0-3 km storm-relative helicity
347 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

996 
WUUS53 KIND 190827
SVRIND
INC055-093-101-105-190915-
/O.NEW.KIND.SV.W.0054.110419T0827Z-110419T0915Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
427 AM EDT TUE APR 19 2011

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN GREENE COUNTY IN SOUTHWEST INDIANA...
  NORTHERN LAWRENCE COUNTY IN SOUTH CENTRAL INDIANA...
  NORTHEASTERN MARTIN COUNTY IN SOUTHWEST INDIANA...
  SOUTHEASTERN MONROE COUNTY IN SOUTH CENTRAL INDIANA...

* UNTIL 515 AM EDT

* AT 423 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 8 MILES
  WEST OF BEDFORD...AND MOVING EAST AT 45 MPH.

* LOCATIONS IMPACTED INCLUDE...
  BEDFORD...
  AVOCA...
  OOLITIC...
  HARRODSBURG...
  FAIRFAX STATE RECREATION AREA...
  BARTLETTSVILLE...
  HELTONVILLE...
  CHARLES DEAM WILDERNESS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP
QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3889 8689 3898 8669 3906 8638 3904 8638
      3904 8633 3899 8633 3899 8629 3887 8629
      3876 8685
TIME...MOT...LOC 0828Z 250DEG 37KT 3885 8657
WIND...HAIL 60MPH 1.00IN

$$

CP
2 follow-up statements
706 
WWUS53 KIND 190846
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
446 AM EDT TUE APR 19 2011

INC055-101-105-190856-
/O.CAN.KIND.SV.W.0054.000000T0000Z-110419T0915Z/
GREENE-MARTIN-MONROE-
446 AM EDT TUE APR 19 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MARTIN...
SOUTHEASTERN GREENE AND SOUTHEASTERN MONROE COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3891 8670 3900 8643 3899 8634 3899 8633
      3899 8630 3898 8629 3887 8629 3879 8670
TIME...MOT...LOC 0846Z 253DEG 35KT 3885 8660

$$

INC093-190915-
/O.CON.KIND.SV.W.0054.000000T0000Z-110419T0915Z/
LAWRENCE-
446 AM EDT TUE APR 19 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
LAWRENCE COUNTY UNTIL 515 AM EDT...

AT 442 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 8 MILES
WEST OF BEDFORD...MOVING EAST AT 40 MPH.

LOCATIONS IMPACTED INCLUDE...
  BEDFORD...AVOCA...OOLITIC...BARTLETTSVILLE AND HELTONVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP
QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE... SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3891 8670 3900 8643 3899 8634 3899 8633
      3899 8630 3898 8629 3887 8629 3879 8670
TIME...MOT...LOC 0846Z 253DEG 35KT 3885 8660
WIND...HAIL 60MPH 1.00IN

$$

JP
977 
WWUS53 KIND 190906
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
506 AM EDT TUE APR 19 2011

INC093-190916-
/O.EXP.KIND.SV.W.0054.000000T0000Z-110419T0915Z/
LAWRENCE-
506 AM EDT TUE APR 19 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN LAWRENCE COUNTY WILL
EXPIRE AT 515 AM EDT/415 AM CDT/...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
 HOWEVER HEAVY RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3891 8670 3900 8643 3899 8634 3899 8633
      3899 8630 3898 8629 3887 8629 3879 8670
TIME...MOT...LOC 0906Z 253DEG 35KT 3890 8636

$$

CP

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 2:42 AM EDT, 1 hour 45 minutes earlier.

Area forecast discussion, Apr 19, 2:42 AM EDT, 1 hour 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
242 AM EDT TUE APR 19 2011

.UPDATE...
THE SYNOPSIS...NEAR TERM AND SHORT TERM SECTIONS HAVE BEEN UPDATED BELOW

&&

.SYNOPSIS...AN ACTIVE WEATHER PATTERN IS EXPECTED TO CONTINUE
ACROSS CENTRAL INDIANA TODAY AND TONIGHT AS A LOW PRESSURE SYSTEM
IS EXPECTED TO APPROACH INDIANA AND PUSH NORTH TO THE GREAT LAKES
TONIGHT. A COLD FRONT TRAILING FROM THE LOW IS EXPECTED TO PASS
ACROSS INDIANA LATE TONIGHT...GENERATING MORE STORMS...SOME OF
WHICH COULD BE SEVERE. HIGH PRESSURE IS THEN EXPECTED TO BUILD
ACROSS THE AREA ON WEDNESDAY AFTERNOON AND THURSDAY PROVIDING DRY WEATHER.

ANOTHER LOW TAKES SHAPE IN THE PLAINS LATE IN THE WEEK AND HELPS
ESTABLISH A FRONTAL BOUNDARY THAT REMAINS IN THE REGION THROUGH
THE END OF THE FORECAST PERIOD...PROVIDING NEARLY CONSTANT SHOWER
AND THUNDERSTORM CHANCES THROUGH MONDAY.

&&

.NEAR TERM /TODAY AND TONIGHT/...

SURFACE ANALYSIS EARLY THIS MORNING SHOWS A WARM FRONTAL BOUNDARY
ACROSS SOUTHERN INDIANA STRETCHING WEST TO LOW PRESSURE OVER THE
OKLAHOMA PANHANDLE. WATER VAPOR IMAGERY SHOWS ABUNDANT MOISTURE
STREAMING ACROSS THE PLAINS STATES AND MISSISSIPPI VALLEY IN THE
NEARLY ZONAL FLOW. SOUTHERLY FLOW ON THE SOUTH SIDE OF THE WARM
FRONT WAS ADVECTING WARM AND MOIST AIR TOWARD CENTRAL INDIANA WITH
DEW POINTS IN THE MIDDLE 60S ACROSS SOUTHERN ILLINOIS AND WESTERN
KENTUCKY. MEANWHILE ON THE NORTH SIDE OF THE FRONTAL BOUNDARY
NORTHEAST WINDS CONTINUED TO PREVAIL ALONG WITH TEMPERATURES AND
DEW POINTS IN THE 40S.

MAIN FORECAST CHALLENGE TODAY WILL BE POPS AND SEVERE THREAT TIMING.

GFS 300K ISENTROPIC SURFACE SHOWS STRONG ISENTROPIC LIFT CONTINUING
OVERNIGHT BEFORE ADVECTING NORTHWARD AS THE WARM FRONT PUSHES
NORTH THIS AFTERNOON. GIVEN THE MOIST AIR MASS AND THIS UPGLIDE
AHEAD OF THE LOW....WILL CONTINUE TO EXPECTED SHOWERS AND SCT
THUNDERSTORMS ACROSS CENTRAL INDIANA OVERNIGHT BEFORE TAPERING OFF
LATER THIS MORNING.

FORECAST SOUNDINGS ACROSS THE FORECAST AREA SHOW A LINGERING LOWER
LEVEL INVERSION IN PLACE IN MOST AREAS LONG AND NORTH OF THE WARM
FRONT. ABOVE THE INVERSION...MUCH BETTER INSTABILITY LOOKS TO BE
IN PLACE AS STEEP LAPSE RATES ARE PRESENT. FURTHERMORE ACROSS THE
AREA VERY FAVORABLE WIND SHEAR IS PRESENT AS STORM RELATIVE
HELICITY IS IN EXCESS OF 300 M2/S2 FOR MUCH OF THE DAY. THUS ANY
CONVECTIVE DEVELOPMENT THAT DOES OCCUR WILL HAVE A VERY FAVORABLE
ENVIRONMENT IN WHICH TO SPIN.

ONGOING TIMING THOUGHTS REMAIN SIMILAR TO PREVIOUS RUNS AS INITIAL
THREAT WILL BE THIS AFTERNOON ACROSS SOUTHERN PARTS OF THE
FORECAST AREA...SOUTH OF THE WARM FRONT WHERE LIFTED INDEX
READINGS WILL BE LESS THAN -6. GFS SHOWS A STRONG LLJ NEAR 50 KNTS
PUSHING NORTH ACROSS INDIANA LATE THIS AFTERNOON AND
EVENING...HELPING TO PUSH THE WARM FRONT NORTH ALONG WITH THE
WARM...MOIST AND UNSTABLE AIR. THUS EXPECT ONSET MAINLY THIS
AFTERNOON AND CONTINUING INTO THE EVENING HOURS...SPREADING FROM
SOUTH TO NORTH AS THE LLJ WIELDS ITS INFLUENCE. THUS ALTHOUGH A
COMPLETE SOAKER OF A DAY IS NOT EXPECTED...WILL TRY AND FOCUS HIGH
CATEGORICAL POPS MAINLY DURING THE AFTERNOON HOURS.

SECOND ROUND OF STORMS WILL COME LATE TONIGHT AS MODELS PUSH THE
LOW TOWARD MICHIGAN AND THE COLD FRONT IS DRAGGED ACROSS INDIANA.
BY THIS TIME...ANY DAYTIME HEATING WILL BE LOST...HOWEVER A
NEGATIVELY TILTED UPPER SHORT WAVE WILL BEGIN TO INFLUENCE THE
SYSTEM AND FORECAST SOUNDINGS CONTINUE TO SHOW FAVORABLE
INSTABILITY WITH CAPE IN EXCESS OF 2000 J/KG AND FAVORABLE
HELICITY VALUES FOR ROTATING STORMS. THUS AGAIN WILL AIM FOR
CATEGORICAL POPS TONIGHT.

GIVEN THE WARM AND MOIST AIR IN PLACE AND THE EXPECTED DYNAMICS
SEVERE SEVER WEATHER THREATS WILL BE POSSIBLE...INCLUDING FLASH
FLOODING...TORNADOES...LARGE HAIL AND DAMAGING STRAIGHT LINE
WINDS. WILL MENTION ALL OF THESE IN THE HAZARDOUS WEATHER OUTLOOK.

WILL LEAN TO THE WARMER SIDE OF THE MAVMOS TEMPERATURES FOR HIGHS
TODAY AS STRONG WARM AIR ADVECTION IS EXPECTED AS THE WARM FRONT
LIFTS NORTHWARD LATE IN THE DAY.

AS FOR LOWS WILL LEAN TOWARD THE WET BULB TEMPERATURES AS RAIN IS
EXPECTED AND THE BEST COLD AIR DOES NOT ARRIVE UNTIL AFTER 12Z WEDNESDAY.

&&

.SHORT TERM /WEDNESDAY THROUGH WEDNESDAY NIGHT/...

MUCH DRIER AIR ARRIVES ON WEDNESDAY AS STRONG HIGH PRESSURE
BUILDS IN THE WAKE OF THE DEPARTING LOW PRESSURE SYSTEM. TIME
HEIGHT SECTIONS SHOW STRONG SUBSIDENCE ON WEDNESDAY ALONG WITH A
DRY COLUMN. FORECAST SOUNDINGS HINT AT SOME TRAPPED LOWER LEVEL
STRATOCU ON WEDNESDAY AS THE COLD AIR ADVECTION CONTINUES IN THE
WAKE OF THE FRONT. THUS WILL KEEP A FEW CLOUDS AROUND DURING THE
DAY ON WEDNESDAY AND GO COOLER THAN MAVMOS FOR HIGHS.

ANTICYCLONIC SURFACE FLOW BEGINS BY WEDNESDAY NIGHT AND THIS
SHOULD AID CLEARING. THUS EXPECTED A MOSTLY CLEAR NIGHT AS TIME
HEIGHTS AND SOUNDINGS CONTINUE TO SHOW THE DRY COLUMN AMID THE
NORTHWEST FLOW AT 850 MB AND COLD AIR ADVECTION. WILL TREND LOWS
AT OR BELOW MAVMOS FOR LOWS.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...

WHILE MODEL DISCREPANCIES ARE TYPICAL FOR THE EXTENDED...GENERAL
AGREEMENT REMAINS IN A BRIEF RESPITE THURSDAY BEFORE ANOTHER LOW
PUSHES THROUGH THE AREA AND LAYS OUT A FRONTAL BOUNDARY REMAINING
IN THE AREA THROUGH THE REMAINDER OF THE FORECAST. THIS WILL
PROVIDE NEARLY CONTINUOUS THUNDERSTORM CHANCES FROM THURSDAY NIGHT
ON OUT. WENT NEAR HPC GUIDANCE SAVE FOR LATE IN THE PERIOD ON POPS
AS MORE DISAGREEMENT IS NOTED BETWEEN GUIDANCE SOLUTIONS WITH
RESPECT TO FRONTAL POSITION.

WENT NEAR A CONSENSUS APPROACH ON TEMPS YET AGAIN WITH THE
POTENTIAL FOR SIGNIFICANT REGIONAL TEMPERATURE GRADIENTS.

&&

.AVIATION /DISCUSSION FOR 190000Z TAFS/...

FRONTAL SYSTEM APPEARS TO BE LOCATED CLOSE TO KIND/KHUF AT THIS
TIME WITH A SLOW SOUTHWARD DRIFT NOTED. SHORT TERM MODEL DATA
SUGGEST FRONT WILL PROBABLY REDEVELOP CLOSER TO THE OHIO RIVER
THIS EVENING...SO WINDS AT ALL THE TAF SITES SHOULD SHIFT TO A
NORTHEAST DIRECTION OVER THE NEXT FEW HOURS.

STRONG LOW LEVEL JET OF 45-50 KTS PROGGED BY THE MODELS TO NOSE
INTO SOUTHERN INDIANA AFTER 190600Z. LIFT PROVIDED BY THE JET OVER
THE FRONTAL ZONE COMBINED WITH RATHER ROBUST ELEVATED INSTABILITY
SHOULD ALLOW FOR WIDESPREAD RAIN AND EMBEDDED CONVECTION
DEVELOPMENT LATER TONIGHT. APPEARS THE BEST CHANCES FOR CONVECTION
OVER THE TAF SITES WILL BE AFTER 190500Z...BUT MAY SEE SCATTERED
CONVECTION AS EARLY AS 190300Z. MAIN LIFT TAILS OFF TO THE
SOUTHEAST AFTER 191000Z...SO CONVECTIVE THREAT SHOULD DIMINISH OVER
THE NORTHERN TERMINALS AFTER THAT TIME. IFR CONDITIONS APPEAR
LIKELY IN THE HEAVIER CELLS.

PRESSURE GRADIENT LOOKS TO TIGHTEN UP QUITE A BIT LATER THIS
EVENING...SO SOME SURFACE WIND GUSTS 20-25 KTS EXPECTED TO DEVELOP
FROM 050-080 HEADINGS AFTER ABOUT 190500Z...ESPECIALLY OVER THE
MORE NORTHERN TERMINALS.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...PUMA
NEAR TERM...PUMA
SHORT TERM...PUMA
LONG TERM....NIELD
AVIATION...JAS
Hazardous weather outlook, Apr 19, 3:57 AM EDT, 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
357 AM EDT TUE APR 19 2011

INZ021-028>031-035>049-051>057-060>065-067>072-200800-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
357 AM EDT TUE APR 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

WEATHER HAZARDS EXPECTED INCLUDE:

TORNADOES...
HEAVY RAIN RESULTING IN FLASH FLOODING...
DAMAGING STRAIGHT LINE WINDS...AND LARGE HAIL.
LIGHTNING IS A THREAT FROM ANY THUNDERSTORM.

AREAS AFFECTED AND TIMING: ISOLATED SEVERE STORMS WILL BE POSSIBLE
THIS MORNING...HOWEVER MORE WIDESPREAD SEVERE WEATHER IS EXPECTED
THIS AFTERNOON AND EVENING ACROSS CENTRAL INDIANA AS A WARM FRONT
LIFTS NORTHWARD ACROSS THE AREA. SEVERE THUNDERSTORMS...SOME
CAPABLE OF PRODUCING TORNADOES WILL BE POSSIBLE THIS AFTERNOON. IF
TORNADOES OCCUR...THEY WILL BE MOST LIKELY TO FORM DURING THE
AFTERNOON AND EARLY EVENING HOURS.

A COLD FRONT WILL PUSH ACROSS THE STATE TONIGHT AND A LINE OF
THUNDERSTORMS ARE EXPECTED TO ACCOMPANY THE FRONT. THESE STORMS
MAY PRODUCE DAMAGING STRAIGHT LINE WINDS. AN ISOLATED TORNADO WITH
THESE STORM CANNOT BE RULED OUT EITHER. AGAIN...VERY HEAVY RAIN
MAY RESULT IN FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THERE IS ALSO ANOTHER CHANCE OF STORMS THURSDAY NIGHT THROUGH
SATURDAY. IT IS TOO EARLY TO DETERMINE IF THESE STORMS WILL BE
SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS QUITE LIKELY TODAY. SPOTTERS WILL MOST
LIKELY BE NEEDED DURING THE AFTERNOON AND EVENING HOURS.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

PUMA

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 1:25 AM EDTTornado WarningINDDaviess, Greene, Knox, Lawrence, Martin22 min
Apr 19, 3:35 AM EDTTornado WarningINDDaviess, Greene, Knox, Martin25 min
Apr 19, 5:24 AM EDTAreal Flood WarningINDDaviess, Greene, Jackson, Knox, Lawrence, Martin4 hr
Apr 19, 6:06 AM EDTFlash Flood WarningINDJackson4 hr
Apr 19, 6:42 AM EDTFlash Flood WarningINDJennings3 hr
Apr 19, 8:39 AM EDTSpecial Weather StatementINDParke51 min
Apr 19, 9:19 AM EDTFlash Flood WatchINDBartholomew, Boone, Brown, Carroll, Clay, Clinton and 33 more18 hr
Apr 19, 9:23 AM EDTSpecial Weather StatementINDHendricks, Marion52 min
Apr 19, 9:26 AM EDTFlash Flood WarningINDJennings30 min
Apr 19, 10:15 AM EDTSpecial Weather StatementINDPutnam, Vigo45 min
Apr 19, 10:54 AM EDTSpecial Weather StatementINDVigo51 min
Apr 19, 11:10 AM EDTSevere Thunderstorm WarningINDHendricks, Marion, Morgan26 min
Apr 19, 11:13 AM EDTSpecial Weather StatementINDParke47 min
Apr 19, 11:22 AM EDTAreal Flood AdvisoryINDMarion4 hr
Apr 19, 11:27 AM EDTRiver Flood WarningINDKnox, Sullivan34 days
Apr 19, 11:27 AM EDTRiver Flood WarningINDKnox27 days
Apr 19, 11:27 AM EDTRiver Flood WarningINDGibson, Knox, Posey29 days
Apr 19, 11:27 AM EDTRiver Flood WarningINDClay, Greene3 days
Apr 19, 11:27 AM EDTRiver Flood WarningINDShelby3 days
Apr 19, 11:27 AM EDTRiver Flood WarningINDCarroll, Tippecanoe, White35 hr
Apr 19, 11:27 AM EDTRiver Flood WarningINDBartholomew, Jackson9 days
Apr 19, 11:27 AM EDTRiver Flood WarningINDJackson, Lawrence, Washington20 days
Apr 19, 11:27 AM EDTRiver Flood WarningINDLawrence, Martin23 days
Apr 19, 11:27 AM EDTRiver Flood WarningINDLawrence, Martin22 days
Apr 19, 11:27 AM EDTRiver Flood WarningINDLawrence, Martin23 days
Apr 19, 11:27 AM EDTRiver Flood WarningINDDaviess, Dubois, Martin, Pike23 days
Apr 19, 11:27 AM EDTRiver Flood WarningINDDelaware, Madison48 hr
Apr 19, 11:27 AM EDTRiver Flood WarningINDHamilton, Madison3 days
Apr 19, 11:27 AM EDTRiver Flood WarningINDHamilton, Marion3 days
Apr 19, 11:27 AM EDTRiver Flood WarningINDMarion, Morgan3 days
Apr 19, 11:27 AM EDTRiver Flood WarningINDMarion, Morgan4 days
Apr 19, 11:27 AM EDTRiver Flood WarningINDMorgan, Owen12 days
Apr 19, 11:27 AM EDTRiver Flood WarningINDMorgan, Owen12 days
Apr 19, 11:27 AM EDTRiver Flood WarningINDGreene, Owen18 days
Apr 19, 11:27 AM EDTRiver Flood WarningINDDaviess, Greene, Knox22 days
Apr 19, 11:27 AM EDTRiver Flood WarningINDDaviess, Greene, Knox21 days
Apr 19, 11:27 AM EDTRiver Flood WarningINDDaviess, Gibson, Knox, Pike23 days
Apr 19, 11:27 AM EDTRiver Flood WarningINDFountain, Parke, Tippecanoe, Vermillion, Warren16 days
Apr 19, 11:27 AM EDTRiver Flood WarningINDFountain, Parke, Vermillion, Warren22 days
Apr 19, 11:27 AM EDTRiver Flood WarningINDParke, Vermillion, Vigo31 days
Apr 19, 11:27 AM EDTRiver Flood WarningINDParke, Vermillion, Vigo17 days
Apr 19, 11:27 AM EDTRiver Flood WarningINDSullivan, Vigo31 days
Apr 19, 11:27 AM EDTRiver Flood WarningINDKnox, Sullivan34 days
Apr 19, 11:33 AM EDTSevere Thunderstorm WarningINDHancock, Henry, Rush, Shelby25 min
Apr 19, 11:41 AM EDTSpecial Weather StatementINDHendricks, Putnam49 min
Apr 19, 11:46 AM EDTSpecial Weather StatementINDBoone44 min
Apr 19, 11:47 AM EDTSpecial Weather StatementINDMontgomery, Vermillion43 min
Apr 19, 12:02 PM EDTSevere Thunderstorm WarningINDBoone, Montgomery, Parke43 min
Apr 19, 12:17 PM EDTAreal Flood WarningINDHancock, Hendricks, Henry, Johnson, Marion, Morgan and 5 more48 hr
Apr 19, 12:30 PM EDTSevere Thunderstorm WarningINDBoone, Clinton, Hamilton, Madison, Tipton45 min
Apr 19, 12:46 PM EDTSevere Thunderstorm WarningINDHamilton, Madison10 min
Apr 19, 1:10 PM EDTSevere Thunderstorm WarningINDDelaware, Madison, Randolph21 min
Apr 19, 1:13 PM EDTSevere Thunderstorm WarningINDHenry, Randolph, Rush17 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.